### **SVRA**

**Endurance Series** 

### Vintage Grand Prix of Mid Ohio Mid Ohio Sports Car Course, Lexington, OH June 24-27, 2021

**SVRA Sprint Series** 

**Provisional Race Schedule** 

"No Chicane Track Configuration – 2.2 miles"

5/13/21

### Wednesday, June 23

1:00pm - 6:00pm Registration 1:00pm – 7:00pm Load-in GATE CLOSES AT 7:00PM

### Thursday, June 24

7:00am-	5:00nm	Registration
/.00am—	-5.00pm	Registration

7:30am—5:00pm Tech Inspection - After 3pm, priority to 1st

four run groups on Friday schedule

7:30am Test Day Driver's Meeting – SVRA TECH (not required if attended virtual drivers' mtg)

8:00am – 5:00pm Test Day (See separate schedule)

### Friday, June 25

7:00am - 5:00pm	Registration
7:00am – 5:00pm	Tech Inspection

7:30am Mandatory Drivers Meeting – SVRA TECH (not required if attended virtual or Thursday's drivers' mtg)

8:00am Groups 1, 3, 4, 5b, Miatas Practice Groups 6, 12a 8:25am Practice 8:50am Groups 8, 12b Practice 9:15am FR Practice Groups 5a, 7, 9, 11 9:40am Practice 10:05am Group 2 Practice 10:30am Group 10 Practice

 10:09am
 Group 10
 Practice

 10:55am
 F4
 Practice

 11:20am
 IGT
 Qualifying 1

 11:45am
 TA2®
 Practice 30min

# 12:15pm—1:10pm LUNCH BREAK Enduro Mtg base of fower

Groups 1, 3, 4, 5b, Miatas	Qualifying 1
Groups 6, 12a	Qualifying 1
Groups 8, 12b	Qualifying 1
FR	Qualifying 1
Groups 5a, 7. 9. 11	Qualifying 1
Group 2	Qualifying 1
Group 10	Qualifying 1
F4	Qualifying
IGT	Qualifying 2
TA/XGT/SGT/GT	Testing 45min
TA2®	Qualifying 20min
End of on track activities	
	Groups 6, 12a Groups 8, 12b FR Groups 5a, 7. 9. 11 Group 2 Group 10 F4 IGT TA/XGT/SGT/GT TA2®

## Saturday, June 26

7:30am—3:00pm	Registration	
8:00am—11:00an	n Tech Inspection	
8:00am	Groups 8, 12b	Qualifying 2
8:20am	Group 2	Qualifying 2
8:40am	Group 10	Qualifying 2
9:00am	Groups 5a, 7, 9, 11	Qualifying 2
9:20am	Groups 6, 12a	Qualifying 2
9:40am	FR	Feature Race 1
10:15am	IGT	Feature Race 1
10:35am	Groups 1, 3, 4, 5b, Miatas	Qualifying 2
10:55am	F4	Feature Race 1
11.30am	TA/YGT/SGT/GT	Practice 30min

### Saturday, June 26 cont.

12:00pm—12:55pm LUNCH BREAK			
12:55pm	TA2®	Feature Race 65min	
2:00pm	Groups 8, 12b	Feature Race 1	
2:25pm	Group 2	Feature Race 1	
2:50pm	Group 10	Feature Race 1	
3:00pm	Entry Deadline For End	uro	
3:15pm	Groups 5a, 7, 9, 11	Feature Race 1	
3:40pm	Groups 6, 12a	Feature Race 1	
4:05pm	IGT	Feature Race 2	
4:30pm	Groups 1, 3, 4, 5b	Feature Race 1	
4:55pm	TA/XGT/SGT/GT	Qualifying 40min	
5:35pm	Miata Heritage Cup	Feature Race 1	
6:00pm	End of on track activitie	S	

### Sunday, June 27

8:00am—12 noon Registration

<b>7:50am</b> 8:00am-9:10am	ALL ENDURO CARS O Historic GT/GTP/ALMS I (Groups 5a, 6a, 7, 9, 10, 11,	Enduro	70 mins 1 pit stop
9:10am 9:45am	FR Groups 8, 12b	Feature R	

9:10am	FR	Feature Race 2
9:45am	Groups 8, 12b	Feature Race 2
10:10am	Groups 1, 3, 4, 5b	Feature Race 2
10:35am	F4	Feature Race 2
11:10am	Groups 5a, 7, 9, 11	Feature Race 2
11:35am	Groups 6, 12a	Feature Race 2
12:00pm	Group 2	Feature Race 2

### 12:25pm - 1:25pm **LUNCH BREAK**

1:25pm	Group 10	Feature Race 2
1:50pm	Miata Heritage Cup	Feature Race 2
2:15pm	TA/XGT/SGT/GT	Feature Race 65min
3:20pm	F4	Feature Race 3

3:45pm	ALL ENDURO CARS ON GRID	
3:55pm—4:55pm	Classic/Vintage Enduro	60 min.
	(Groups. 1, 2, 3, 4, 5b, 6b, 8, 12b)	1 pit stop

4:55pm	FR	Feature Race 3
5:30pm	End of on track activities	

### SVRA RACE RUN GROUPS

Groups 1, 3, 4, 5b, Miatas
Group 2
Groups 6, 12a
Pro Trans Am
Groups 5a, 7, 9, 11
Groups 8, 12b
Group 10
FR/F4

International GT (IGT)

\*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

Run Groups are Subject to Change based on Entries.